Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Morse index theorem


Author: Howard Osborn
Journal: Proc. Amer. Math. Soc. 18 (1967), 759-762
MSC: Primary 57.50; Secondary 49.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0212839-7
MathSciNet review: 0212839
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, The index theorem in Riemannian geometry, Ann. of Math. 73 (1961), 49-86. MR 0133783 (24:A3608)
  • [2] R. L. Bishop and R. J. Crittendon, Geometry of manifolds, Academic Press, New York, 1964. MR 0169148 (29:6401)
  • [3] I. M. Gelfand and S. V. Fomin, Calculus of variations, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 0160139 (28:3353)
  • [4] J. Milnor, Morse theory, Princeton Univ. Press, Princeton, N. J., 1963. MR 0163331 (29:634)
  • [5] M. Morse, The calculus of variations in the large, Colloq. Publ., Vol. 18, Amer. Math. Soc., Providence, R. I., 1934. MR 1451874 (98f:58070)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.50, 49.00

Retrieve articles in all journals with MSC: 57.50, 49.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212839-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society